The Vicissitudes of Mathematical Reason in the 20th Century [Book Review]

Metascience 21 (2):295-300 (2012)

Authors
Thomas Mormann
University of the Basque Country
Abstract
The vicissitudes of mathematical reason in the 20th century Content Type Journal Article Pages 1-6 DOI 10.1007/s11016-011-9556-y Authors Thomas Mormann, Department of Logic and Philosophy of Science, University of the Basque Country UPV/EPU, Donostia-San Sebastian, Spain, Journal Metascience Online ISSN 1467-9981 Print ISSN 0815-0796.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
ISBN(s)
DOI 10.1007/s11016-011-9556-y
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

View all 6 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2011-04-11

Total views
623 ( #7,240 of 2,311,315 )

Recent downloads (6 months)
38 ( #20,282 of 2,311,315 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature